It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by ron patterson on February 07, 2000 at 20:00:12:

In Reply to: Hbp drugs and impotence... posted by JD on November 14, 1999 at 21:48:54:

: I'm 30 and have hbp.Could someone tell me if hbp drugs cause impotence?
: If so which ones?

: Any help is appreciated.

: JD


I am 63, male and I just had my doctor today take me off zestril as I believe I developed impotence problems i.e. lost the urge and had erection problems. Zestril supposedly has a 1 % chance of causing impotence problems but I believe it caused my problem. My doctor also indicated a few of his male patients asked to be switched to something else. My doctor started me on a diuretic, HCTZ.

Follow Ups

All times are GMT -7. The time now is 08:50 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!